MathSciNet Relay Station
MathSciNet bibliographic data
MR2302564 30C65
Martio, O.; Miklyukov, V. M.; Vuorinen, M. On quasiplanes in Euclidean spaces. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2433–2442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement